# SDR DALA2022072105049

- Difficulty date: July 18, 2022
- Submitted: July 21, 2022
- Operation: Air carrier
- Aircraft: N6715C
- Make and model: Boeing 757232
- Aircraft serial: 30486
- Aircraft time: 70,271 hours, 26,075 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6715 1R DOOR WILL NOT DISARM. CORRECTIVE ACTION: DOOR 1R DISARMS FINE. OP'S NORMAL. (7943330)
